A note on the tangent bundle of G/P

Azad, Hassan ; Biswas, Indranil (2010) A note on the tangent bundle of G/P Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 120 (1). pp. 69-71. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/mathsci/vol120/feb2010/PM0017...

Related URL: http://dx.doi.org/10.1007/s12044-010-0010-7


Let P be a parabolic subgroup of a complex simple linear algebraic group G. We prove that the tangent bundle T (G/P) is stable.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Homogeneous Space; Tangent Bundle; Stability
ID Code:3578
Deposited On:12 Oct 2010 04:28
Last Modified:16 May 2016 14:21

Repository Staff Only: item control page